BibTeX record journals/tcs/MiliusM06

download as .bib file

@article{DBLP:journals/tcs/MiliusM06,
  author    = {Stefan Milius and
               Lawrence S. Moss},
  title     = {The category-theoretic solution of recursive program schemes},
  journal   = {Theor. Comput. Sci.},
  volume    = {366},
  number    = {1-2},
  pages     = {3--59},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.tcs.2006.07.002},
  doi       = {10.1016/j.tcs.2006.07.002},
  timestamp = {Tue, 21 Nov 2006 15:21:33 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/MiliusM06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}